RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 25, Issue 6, Pages 857–869 (Mi mz8376)  

This article is cited in 1 scientific paper (total in 1 paper)

Homotopic classification of noetherian systems of multidimensional bisingular integral operators

V. M. Deundyak

Rostov State University

Full text: PDF file (929 kB)

English version:
Mathematical Notes, 1979, 25:6, 443–449

Bibliographic databases:

UDC: 517.9
Received: 03.03.1977

Citation: V. M. Deundyak, “Homotopic classification of noetherian systems of multidimensional bisingular integral operators”, Mat. Zametki, 25:6 (1979), 857–869; Math. Notes, 25:6 (1979), 443–449

Citation in format AMSBIB
\Bibitem{Deu79}
\by V.~M.~Deundyak
\paper Homotopic classification of noetherian systems of multidimensional bisingular integral operators
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 6
\pages 857--869
\mathnet{http://mi.mathnet.ru/mz8376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=540241}
\zmath{https://zbmath.org/?q=an:0449.47057|0409.47033}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 6
\pages 443--449
\crossref{https://doi.org/10.1007/BF01230986}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JE85500020}


Linking options:
  • http://mi.mathnet.ru/eng/mz8376
  • http://mi.mathnet.ru/eng/mz/v25/i6/p857

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Deundyak, “Computation of the homotopy groups of the set of invertible elements of certain $C^*$-algebras of operators, and applications”, Russian Math. Surveys, 35:3 (1980), 217–222  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:106
    Full text:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019